Two-way automaton computations
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 1, pp. 47-66
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1990__24_1_47_0,
author = {Birget, Jean-Camille},
title = {Two-way automaton computations},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {47--66},
year = {1990},
publisher = {EDP-Sciences},
volume = {24},
number = {1},
mrnumber = {1060466},
zbl = {0701.68058},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1990__24_1_47_0/}
}
TY - JOUR AU - Birget, Jean-Camille TI - Two-way automaton computations JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1990 SP - 47 EP - 66 VL - 24 IS - 1 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1990__24_1_47_0/ LA - en ID - ITA_1990__24_1_47_0 ER -
Birget, Jean-Camille. Two-way automaton computations. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 1, pp. 47-66. http://geodesic.mathdoc.fr/item/ITA_1990__24_1_47_0/